# SDR CHQA200900233

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 22,153 hours, 16,437 cycles
- Engine: Allsn AE3007A
- Engine time: 19,970 hours, 17,995 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207009520
- Part serial: NOTSERIALIZED
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT AT APPROXIMATELY 8,000 FT THE CREW REPORTED A LOUD POP AND CONTINUOUS CRACKLING SOUND COMING FROM THE CAPTAIN’S SIDE OF THE COCKPIT.  AT AROUND 17,000 FT THE CREW REPORTED BRIEFLY SMELLING AN ELECTRICAL SMELL WITH NO VISIBLE SIGNS OF SMOKE.  THE AIRCRAFT THEN RETURNED TO STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED FIM TASK 21-20-00-810-801-A AND FOUND THE WINDSHIELD HEATING SENSOR TERMINAL END S1 OF THE CAPTAIN’S WINDSHIELD TO S6 OF THE FIRST OFFICER'S WINDSHIELD LOOSE.  THE TERMINAL ENDS WERE RE-TORQUED PER EMB AMM 30-42-04.  MAINTENANCE ALSO FOUND AN ODOR COMING FROM THE CAPTAIN'S FLASHLIGHT.  THE FLASHLIGHT WAS REPLACED PER AMM 33-50-16, NO FURTHER DEFECTS WERE NOTED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
